# SDR FDEA201604141215

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,056 hours, 38,927 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: A5377880720200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ROLLER TRAY AT FRAME 32, FOUND HEAVY CORROSION ON TOP OF FLANGE.  CHECKED DIMENSIONS L 5.0", W 1.5" NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM.  REPAIRED UPPER FLANGE BY CUTTING & SPLICING IAW SRM 53-10-15 FIG 207.  FABRICATED FLANGE ON T16 1198513 & SPLICE ON T16 1198512.  CLASSIFIED AS MAJOR CAT A REPAIR.
